Journal of Mathematical Sciences

, Volume 187, Issue 4, pp 524–534

On the application of the theory of G-sectorial operators to partial differential equations

  • A. V. Chaikovs’kyi

DOI: 10.1007/s10958-012-1080-0

Cite this article as:
Chaikovs’kyi, A.V. J Math Sci (2012) 187: 524. doi:10.1007/s10958-012-1080-0

We show that several types of partial differential equations of the parabolic type can be reduced to differential equations with G-sectorial operator coefficient in a Banach space.

Copyright information

© Springer Science+Business Media New York 2012

Authors and Affiliations

  • A. V. Chaikovs’kyi
    • 1
  1. 1.KyivUkraine

Personalised recommendations